MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0672010
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Huber needle removed from patient due to safety not being adequately activated.Per staff report the safety was very difficult to activate even after the event occurred and the needle tip remained visible and slightly exposed following activation.

Brand Name
PORT ACCESS NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key24839023
Report Number24839023
Device Sequence Number6145663
Product Code FPA
UDI-Device Identifier00801741047923
UDI-Public(01)00801741047923
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/01/2026
Report Date (Section F) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0672010
Device Catalogue Number0672010
Device Lot NumberASKVFM004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA04/01/2026